# SDR 96ZZZX4882

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N832AD
- Make and model: Cessna 441
- Aircraft serial: 4410311
- System (JASC): 2810 · Fuel Storage
- Part: Elbow
- Condition: Plugged
- Location: Lt Wing Vent
- Part time: 2,894 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTING LEFT WING FUEL VENT SYSTEM FOR OBSTRUCTION, FOUND MUD NEST IN ELBOW OF LINE, P/N 5700113-28,  ABOUT 2.50 FEET IN FROM INLET.  ALSO, FOUND OUTBOARD RIB COLLAPSED.
